The solution of simultaneous difference equations
Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 33-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_1_a7,
author = {V. V. Rusanov},
title = {The solution of simultaneous difference equations},
journal = {Doklady Akademii Nauk},
pages = {33--35},
year = {1961},
volume = {136},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a7/}
}
V. V. Rusanov. The solution of simultaneous difference equations. Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 33-35. http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a7/